zbMATH — the first resource for mathematics

Cohen-Macaulay quotients of polynomial rings. (English) Zbl 0345.13017

13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
18G30 Simplicial sets; simplicial objects in a category (MSC2010)
55N35 Other homology theories in algebraic topology
Full Text: DOI
[1] Eagon, J.A; Hochster, M, R-sequences and indeterminates, Quarterly J. math. (Oxford), 25, No. 2, 61-71, (1974) · Zbl 0278.13008
[2] Grothendieck, A, Éléments de géométrie algébrique, (1960), Institut des Hautes Études Scientifiques Paris · Zbl 0203.23301
[3] Grothendieck, A, Local cohomology (with notes by R. hartshorne), () · Zbl 0185.49202
[4] Hilton, P.J; Wylie, S, Homology theory, (1960), Cambridge Univ. Press · Zbl 0091.36306
[5] Hochster, M, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. math., 96, 318-337, (1972) · Zbl 0233.14010
[6] Hochster, M; Ratliff, L.J, Five theorems on Macaulay rings, Pacific J. math., 44, No. 1, (1973) · Zbl 0239.13016
[7] Hochster, M; Roberts, J.L, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in math., 13, 115-175, (1974) · Zbl 0289.14010
[8] {\scM. Hochster and J. L. Roberts}, The purity of the Frobenius and local cohomology, Advan. Math., to appear. · Zbl 0348.13007
[9] Kaplansky, I, Commutative rings, (1970), Allyn and Bacon · Zbl 0203.34601
[10] Sharp, R.Y, Local cohomology theory in commutative algebra, Quart. J. math. (Oxford), 21, No. 2, 425-434, (1970) · Zbl 0204.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.